Loading...
Loading...

Go to the content (press return)

Rainbow factors in hypergraphs

Author
Coulson, M.; Keevash, P.; Perarnau-Llobet, G.; Yepremyan, L.
Type of activity
Journal article
Journal
Journal of combinatorial theory. Series A
Date of publication
2020-05-01
Volume
172
First page
1
Last page
14
DOI
10.1016/j.jcta.2019.105184
Repository
http://hdl.handle.net/2117/179844 Open in new window
https://arxiv.org/abs/1803.10674 Open in new window
URL
https://www.sciencedirect.com/science/article/abs/pii/S0097316519301657 Open in new window
Abstract
For any r-graph H, we consider the problem of finding a rainbow H-factor in an r-graph G with large minimum l-degree and an edge-colouring that is suitably bounded. We show that the asymptotic degree threshold is the same as that for finding an H-factor.
Citation
Coulson, M. [et al.]. Rainbow factors in hypergraphs. "Journal of combinatorial theory. Series A", 1 Maig 2020, vol. 172, p. 1-14.
Group of research
GAPCOMB - Geometric, Algebraic and Probabilistic Combinatorics

Participants

Attachments